Upper bounds for bivariate Bonferroni-type inequalities using consecutive events
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 305-313
Printed June 1, 2007
Min-Young Lee
Dankook University
Abstract : Let $ A_1 , A_2, \ldots, A_m $ and $B_1 , B_2, \ldots, B_n$ be two sequences of events on the same probability space. Let $X = X_m (A)$ and $ Y = Y_n (B)$, respectively, denote the numbers of those $ A_i $'s and $ B_j $'s which occur. We establish new bivariate Bonferroni-type inequalities using consecutive events and deduce a known result.
Keywords : bivariate Bonferroni-type inequalities, binomial moment
MSC numbers : Primary 60E15; Secondary 60C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd